Journal of the American Mathematical Society. Volume 15, Number 1, 2002

Journal of the American Mathematical Society Contents of Volume 15, Number 1 Constructing optimal maps for Monge's transport problem as a limit of strictly convex costs Luis A. Caffarelli; Mikhail Feldman; Robert J. McCann J. Amer. Math. Soc. 15 (2002), 1-26. Comp...

Full description

Saved in:
Bibliographic Details
Main Author: American Mathematical Society
Format: Article
Language:English
Published: American Mathematical Society 2009
Subjects:
Online Access:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/89
Tags: Add Tag
No Tags, Be the first to tag this record!
Institutions: Thư viện Trường Đại học Đà Lạt
Description
Summary:Journal of the American Mathematical Society Contents of Volume 15, Number 1 Constructing optimal maps for Monge's transport problem as a limit of strictly convex costs Luis A. Caffarelli; Mikhail Feldman; Robert J. McCann J. Amer. Math. Soc. 15 (2002), 1-26. Compactifying the space of stable maps Dan Abramovich; Angelo Vistoli J. Amer. Math. Soc. 15 (2002), 27-75. Asymptotic height optimization for topical IFS, Tetris heaps, and the finiteness conjecture Thierry Bousch; Jean Mairesse J. Amer. Math. Soc. 15 (2002), 77-111. Annihilation Theorem and Separation Theorem for basic classical Lie superalgebras Maria Gorelik J. Amer. Math. Soc. 15 (2002), 113-165. Strongly typical representations of the basic classical Lie superalgebras Maria Gorelik J. Amer. Math. Soc. 15 (2002), 167-184. Dirac cohomology, unitary representations and a proof of a conjecture of Vogan Jing-Song Huang; Pavle Pandzic J. Amer. Math. Soc. 15 (2002), 185-202. Quivers, Floer cohomology, and braid group actions Mikhail Khovanov; Paul Seidel J. Amer. Math. Soc. 15 (2002), 203-271.